# SDR CALA0800281

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 30,015 hours, 9,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: HRSC4CFR6
- Condition: Unknown
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L-1 VERY DIFFICULT TO OPEN TO THE LOCKED POSITION  FULL OPEN.  FOUND BEARING BEHIND CAM ASSY REF IPC 52-11-51-05 ITEM 290.  REPLACED REF CMM 52-16-01 INSTALLED LINING REF AMM 52-11-31.
